# SDR SWAA2023081882770

- Difficulty date: July 26, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 51,861 hours, 31,244 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: NOTREPORTED
- Condition: Loose
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ASSIST HANDLE IS LOOSE. TIGHTENED LOOSE FWD SERVICE DOOR HANDLE PER AMM 52-41-31-400-802 STEP 3F(2)(D).
